Description
Our Pharmacist must decide if this product is right for you. Incorrect use could be harmful.
Panadol Tablets are effective for relief on pain and gentle on stomachs.
The active ingredient is paracetamol, which works to stop the pain messages from getting through to the brain. Also, effective to reduce fever.
Panadol provides effective, temporary relief of pain and discomfort associated with:
- Headache/Tension headache
- Toothache
- Cold & flu symptoms
- Migraine headache
- Muscular aches
- Arthritis/Osteoarthritis
- Backache
- Period pain
Dosage Form: Tablets
Directions: Adults and children over 12 years: Take 1-2 tablets every four to six hours with water as required (maximum 8 tablets in 24 hours)
Children 7-12: Take half to one tablet every four to six hours with water as required (maximum 4 tablets in 24 hours).
Ingredients: Each tablet contains Paracetamol 500mg
No gluten, lactose or sugar.
Also contains Potassium Sorbate as preservative.
Warnings: Contains paracetamol. Use only as directed. For the temporary relief of pain. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
All reasonable efforts have been made to ensure that ingredient listings, product images, makeup shades and colour swatches and other information for products displayed on this website are up to date, accurate and complete. However, we still recommend that you please check the ingredient listings on a product before use.
Always read the label and follow the directions for use.
Additional Details
- Barcode:
- 9300673839626
- TGA:
- AUSTR13591